# SDR 02091101

- Difficulty date: September 11, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N551NA
- Make and model: Boeing 757-28A
- Aircraft serial: 25621
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 417N5091
- Condition: Broken
- Location: Connector
- Part time: 46,451 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EGRESS LIGHTS INOP AT ROWS 22 AND 23.  TROUBLESHOOTING REVEALED A BROKEN PIN IN THE FLOOR TRACK CONNECTOR.  PIN WAS REPLACED, OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED FOR SERVICE.
